# SDR ASAA2015051111974

- Difficulty date: May 11, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 694769012
- Condition: Corroded
- Location: Bs 727c-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RT SIDE TRANSITION PANEL FROM APPROXIMATELY BS 727C - 787 IS CORRODED. ACFT GROUNDED. R & R RT SIDE TRANSITION PANEL IAW SRM 51-40-02-0G-0.
